Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Commentary on ``Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem'' by David Aldous and Persi Diaconis


Author: Ivan Corwin
Journal: Bull. Amer. Math. Soc. 55 (2018), 363-374
MSC (2010): Primary 82C22, 60H15
DOI: https://doi.org/10.1090/bull/1623
Published electronically: April 18, 2018
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc., 26 (1999), no. 4, 413--432
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Immediately following the commentary below, this previously published article is reprinted in its entirety: David Aldous and Persi Diaconis, ``Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem'', Bull. Amer. Math. Soc. (N.S.) 36 (1999), no. 4, 413-432.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 82C22, 60H15

Retrieve articles in all journals with MSC (2010): 82C22, 60H15


Additional Information

Ivan Corwin
Affiliation: Columbia University, Department of Mathematics, 2990 Broadway, New York, New York
Email: ivan.corwin@gmail.com

DOI: https://doi.org/10.1090/bull/1623
Received by editor(s): April 7, 2018
Published electronically: April 18, 2018
Additional Notes: The author recognizes partial NSF support from DMS-1664650, as well as support from a Packard Foundation Fellowship for Science and Engineering.
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society